A bad reaction to hydroquinone!!!

Hi doc. Recently I was using ambi fade cream for normal skin that has hydroquinone 2% in it. I got it in my eyes now my eyes are sore and puffy. I only used the product for 4 days total. Is the puffiness and soreness permanent? Also my skin turned dark and peeled but is a normal color now is that normal? My sight is a little blurry as well, should I be worried?

MAKE AN APPOINTMENT WITH YOUR DOCTOR ASAP AND STOP USING THE PRODUCT! 

 

Please readers – and I can’t emphasize this enough – there are some things you shouldn’t try to handle on your own.  Severe allergic reactions and any problems with your eyes need a doctor’s attention!    Dr. I

Dr. Brandith Irwin, MD

Ask me your skincare question!

Hi, I’m Dr. Irwin, and I believe that consumers deserve a medically trained and unbiased skincare advocate. That’s why I write these skin care tips and guides.

  • All our content is written and researched by myself and my trained staff.
  • My medical office in Seattle has experience treating thousands of patients.
  • This site is not affiliated or financially tied to any product line.
Ask Me Something
SkinTour Skincare
One of the best investments in your skin is your daily skincare. Why? Because you can prevent many problems with blotchy skin color, lack of glow, texture, some types of acne, and fine lines with good skincare products. You can also correct some of these problems with effective skincare products. Great skincare is often more expensive because quality ingredients are expensive. Some companies spend on research/development which benefits all of us and adds to the cost. Are they worth it? In general - yes! I have handpicked some of what I consider to be the best skin care products, and offer them for sale on SkinTour's shop. This is based on my team and I's testing and research at our clinic. Many of the products are in my own regimen. What could be better than using skin care products a dermatologist uses?!